I've been experiencing intermittant abdominal pain for about two weeks, and I doubt it has anything to do with liver damage. Annual ultrasounds since 1998 have shown only minor liver damage despite AST/ALT levels that have averaged from 194/325 since January of '97. Since Peg/Co-peg treatment started six weeks ago, my LFTs have been normal. Wish I could say the same for my RBC and platelets (Neupogen stablized my WBC).
Aside from the fatigue, headaches and occasional fevers, the thing that concerns me most is this occasional abdominal pain. It seems to be worst when I eat chocolate, but sometimes even when I eat healthy it zaps me. (Sometimes it happens on an empty stomach, too.) It's not a severe, double-me-over kind of pain, but it's still not pleasant. Anyone experience this as a result of Peg/CoPeg/Neupogen?
P.S. I'm also on Fortovase/Norvir/Epivir, but that's been the case since 1996, and they never caused this pain.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.